# SDR SWAA2016090155316

- Difficulty date: August 28, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 72,953 hours, 68,877 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Condition: Vibration
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ON ROLLOUT, EXPERIENCED SIGNIFICANT VIBRATION AND SHAKING EMANATING FROM THE LANDING GEAR.  NO HARD LANDING IAW CREW TELECOM VIBRATION WAS A WASHBOARD TYPE FT, SUSPECT ANTI-SKID OR AUTO BRAKE CYCLING.  R & R NR 1 AND NR 3 MAIN TIRE WHEEL ASSY IAW AMM.
